Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Carrillo Menéndez, J; Chipot, M (1981). Sur l‘unicité de la solution du problème de l‘écoulement à travers une digue. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 292(3):191-194.

Full text not available from this repository.

Abstract

We study the uniqueness of the solution of a nonlinear problem formulated by H. Brézis, D. Kinderlehrer and G. Stampacchia [same journal Sér. A-B 287 (1975), no. 9, A711-A714] to solve the porous dam problem. More precisely we prove the uniqueness of the solution modulo a certain class of disturbing functions which is completely described.

Citations

Downloads

0 downloads since deposited on 19 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:uniqueness; porous dam problem
Language:French
Date:1981
Deposited On:19 Oct 2009 14:41
Last Modified:04 Apr 2012 12:57
Publisher:Elsevier
ISSN:0151-0509
Additional Information:English summary
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0462.76090

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page